How long should I stay on Wellbutrin XL 300 mg with the headaches?

How long should I stay on Wellbutrin XL 300 mg with the headaches? I was on Wellbutrin 150 encountered then, because it's not something to do, and t...


How long should I stay on Wellbutrin XL 300 mg with the headaches?
I was on Wellbutrin 150 encountered then, because it’s not something to do, and there will be 300, I have a headache. My husband says to stay longer with him, but it’s been 8 days on the 300 and I still have a headache. Is this normal Best Answer (s):

response from wjaandsonpainting is a antidepressent
wellbutrin and quit smoking also help you look at web md I would go see a diferent doctor

Reply phil
I would give it a little more, and if the headaches do not stop to ask doc about switching meds

response from jmprince01
I just started Wellbutrin XL 300 about 2 weeks ago. I had a headache at least for the first few weeks, but they seem to have disappeared. maybe give another week. it is one of the most common side effects. if the headaches persist, tell the doc.

response from flossie mae I
it was, but when I was there he got gradually.From increased from 150 to 200 and so on one week at a time.It is probably a excessive dose for you.If you go up gradually, you should OK.I modified Lexapro if I have side effects to it.If that does not work re-started the Dr.

Leave a Reply